# SDR ASAA0410210

- Difficulty date: April 26, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Part number: 6548685116
- Condition: Debonded
- Location: A/C Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT AIR CONDITIONING BAY DOOR IS DISBONDING.  REBONDED ALUMINUM FOIL PLY IAW EA 5240-01114.  (M)
